advertisement
Question
Posted by: kim | 2010-07-23

evra

hi there silly question but iv been on evra for 3 years i change the patch once a week on a thrusday i totally forgot and only put the patch on last night, this morning there has been what would normally be the start of my period i dont know what i should do should i remove the patch and just have my period( taking in to account i had my period 10 days ago) or shoud continue. i feel stupid asking but im just worried to mess it up after 3 yrs of great use. thank u so much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kim

The abnormal bleeding can be due to a change in your hormonal levels and I suggest that you continue with the patch as usual.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement